# SDR AU971069

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Seal
- Part number: MF19655ANSETT
- Condition: Leaking
- Location: Hyd Pump Rat
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RAM AIR TURBINE (RAT) HYDRAULIC PUMP HOUSING SEALS LEAKING.
